MAUDE Adverse Event Report: Stryker GmbH T2 Alpha Femur Retrograde - Femoral Nail Retrograde D11x420mm; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

Stryker GmbH T2 Alpha Femur Retrograde - Femoral Nail Retrograde D11x420mm; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23391142S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, the nail broke at the primal screw hole in the distal aspect of the nail.
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.

Brand Name
T2 Alpha Femur Retrograde - Femoral Nail Retrograde D11x420mm
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50524111
Report Number0008031020-2026-01397
Device Sequence Number10681336
Product Code HSB
UDI-Device Identifier07613327293685
UDI-Public07613327293685
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K253640
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number23391142S
Device Lot NumberK1222C1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/19/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/02/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale